Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simple restricted modules for the restricted contact Lie algebras


Author: Randall R. Holmes
Journal: Proc. Amer. Math. Soc. 116 (1992), 329-337
MSC: Primary 17B50; Secondary 17B10, 17B70
MathSciNet review: 1112492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, with a few exceptions, the simple restricted modules for a restricted contact Lie algebra are induced from those for the homogeneous component of degree zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B50, 17B10, 17B70

Retrieve articles in all journals with MSC: 17B50, 17B10, 17B70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1112492-9
PII: S 0002-9939(1992)1112492-9
Article copyright: © Copyright 1992 American Mathematical Society